# SDR ABXA070387

- Difficulty date: November 24, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 54,818 hours, 51,308 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Intermittent
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN, NO GREEN NOSE GEAR LIGHT WAS OBSERVED.  RECYCLED GEAR, GOT 3 GREEN LIGHTS.  CHECKED OPERATION OF NOSE GEAR UP AND DOWN LIMIT SWITCHES.  NO FAULT FOUND.  VERIFIED INTERMITTENT CONTACT BETWEEN A2 AND A3 OF RELAY R2-25.  REPLACED RELAY, OPS CHECK GOOD IAW DC9 AMM 32-60-001.
